# SDR DALA2024010300088

- Difficulty date: January 2, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 57,932 hours, 30,060 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3132 COCKPIT L SLIDING WINDOW HAS OUTER CRACK. CORRECTIVE ACTION: R&R CAPT SLIDING WINDOW IAW A319 AMM 56-12. (4500316)
